Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Existence in the large of totally geodesic submanifolds of Riemannian spaces


Author: Robert Hermann
Journal: Bull. Amer. Math. Soc. 66 (1960), 59-61
DOI: https://doi.org/10.1090/S0002-9904-1960-10391-6
MathSciNet review: 0117682
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information